# SDR SWAA2014050227636

- Difficulty date: April 28, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 50,780 hours, 29,540 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 129.5 VERTICAL STIFFENER CRACKED 17 INCHES FROM FRONT SPAR AT BOTTOM OF RIB.  REPAIRED STIFFENER IAW SRM.
